# SDR AU990726

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 54069
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FORWARD RUDDER CABLE EXCESSIVELY WORN IN THE AREA OF THE FORWARD PULLEY LOCATED AT FRAME NR 3.
